# SDR DALA2023051103739

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31978
- Aircraft time: 20,826 hours, 7,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4755471) DURING SERVICE CHECK FOUND R-1 AND ROWAS 1 THUR 5 EMERGENCY LIGHTS NOT WORKING. R&R FWD EMERGENCY LIGHT BATTERY PACK. OPS CHKS GOOD. REF AMM 33-51-06-960-805.
